Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

what causes upper abdominal pain and rectal bleeding ?

I am a 23 year old female. my weight is 160 and im 5 5 . I suffer from diverticulis, ibs, and acute colits. I am constantly in and out of the hospital for flare ups from diverticulis, and very bad intense pain. I have pain mostly on my lower left side but I also get these super bad pains that are stabing and pulsating at the top of my stomach like where the brest bone is. I have been unable to find the cause of the pain, but its so bad at times it hurts to breath and when this hhappens I cant even move. I had my gallblatter out in 2009 , im on nexium and zantac. Ialso take zofron and promethazin for cronic nausea . I used to be on bental and liborax( not sure on the spelling) for ibs but it did nothing. I take effexor for my deppresion and adderal for my ADD. I used to take vicodon for my stomack pain but my new doctor took me off cause he didnt want me to get addicted. I am in constant pain and have noumorus episodes of recral bleeding I went to the er a few weeks ago is bad pain and bleeding from rectal, the bleedin was bright red and it went to pee and liquid came out of my anus, I thought it was diarea but it was just straight blood. So I went straight to the ER. The did blood test and ct and the dr said everything looked ok sent me home. He never elaberated on anything, Nor did he do a rectal exam. I just dont understand whats going on. I dont have a bowel movement everday and when I do its really soft or basicly water with little peices of poop. I dont have a fever with these symptoms. Do you have any idea what the upper pain is from? When I went to the er it was the same symptoms as everytime I have a flair up of the diverticulosis , if that wasnt the cause then what is? I am very thankful for any help! i cant live in pain like this and so far the dr at the hospital have been no help
Asked On : Fri, 6 May 2011
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The pain in your stomach is because of the multiple problems you are having all at the same time.You are getting an appropriate treatment also. But the disease itself is such that it is likely to cause repeated bouts of stools with blood staining and mucus.
Dr. Rakhi Tayal
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor